# SDR AALA202105104022

- Difficulty date: April 9, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N523UW
- Make and model: Airbus A321-231
- Aircraft serial: 3960
- Aircraft time: 41,259 hours, 14,879 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 35367179900000
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DELAMINATED AREA FOUND ON FLOOR PANEL 221PF LOCATED AT FR 12, BUTT LINE Y765. L= 11 BY W= 2 INCHES. REPLACED FLOOR PANEL 221PF PER SRM 53-12-00-300-006.
